# SDR CA960415013

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Air Motor
- Part number: 12119041
- Condition: Seized
- Location: Nr 1 T/R
- Component: Airsearch, 12119041
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)DURING LANDING AFTER THRUST REVERSER OPERATION, #1 THRUST REVERSER JAMMED IN THE DEPLOY POSITION. UPPER RH COWL TRANSLATING ROD BENT AND CRACKED.  #1 SCREW JACK BENT. BOTH DRIVE CABLES SHEARED AT AIR  MOTOR AND MOTOR SEIZED. PARTS REPLACED.
